# SDR ERAA20140045

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 36,678 hours, 41,663 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Part number: 3200J7
- Condition: Loose
- Location: Nlg
- Part time: 36,678 hours, 41,663 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED WHEN GEAR EXTENDED.  GEAR EXTENDED MANUALLY.  FOUND MALE PIN L OF RECEPTACLE 3200-J7 NOT LOCKED IN, DOWN & LOCK SENSOR, RAN NEW WIRE WITH PINS FROM 3200-J11 PIN A TO 3200-J7 PIN L.  OPS CHECKED GOOD.
